# SDR AALA201808284004

- Difficulty date: August 24, 2018
- Submitted: August 28, 2018
- Operation: Air carrier
- Aircraft: N691AA
- Make and model: Boeing 757223
- Aircraft serial: 25697
- Aircraft time: 86,560 hours, 23,945 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 4e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 4E AFT MOUNTED EMERGENCY LIGHT WAS INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT ASSEMBLY IAW AMM 33-51-11 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
